# SDR MASA97090

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18YV
- Make and model: Beech 1900D
- Aircraft serial: UE18
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Part time: 12,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE INSPECTION, THE RIGHT OUTBOARD ELEVATOR HINGE ASSEMBLY WAS FOUND TO HAVE HEAVY CORROSION.  REMOVED AND REPLACED HINGE ASSEMBLY.  INSPECTION OF THE LEFT OUTBOARD ELEVATOR HINGE ASSEMBLY REVEALED NO DAMAGE. (X)
